In this paper, some new extensions of Schauder's and Darbo's fixed point theorems are given. As applications of the main results, the existence of global solutions for first-order nonlinear integro-differential equations of mixed type in a real Banach space is investigated.
Z. Hao et al., "Extensions of Schauder's and Darbo's Fixed Point Theorems," Nonlinear Dynamics and Systems Theory, vol. 19, no. 3, pp. 396 - 404, InforMath Publishing Group, Jan 2019.
Mathematics and Statistics
Keywords and Phrases
Darbo fixed point theorem; Kuratowksi measure of noncompactness; Nonlinear integro-differential equation; Schauder fixed point theorem
International Standard Serial Number (ISSN)
Article - Journal
© 2019 The Authors, All rights reserved.
01 Jan 2019